Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1531
Título: Asymptotic behaviour of low density solutions
Autor: Costa, Fernando Pestana da
Palavras-chave: Becker-Doring equations
Asymptotic behaviour of solutions
Dynamic phase trasitions
Data: Jan-1998
Editora: Birkhäuser Basel
Citação: Costa, Fernando Pestana da - Asymptotic behaviour of low density solutions to the generalized Becker-Döring equations. "NoDEA: Nonlinear Diferential Equations and Applications". ISSN 1021-9722 (Print) 1420-9004 (Online). Vol. 5, Nº 1 (1998), p. 23 - 37
Resumo: The asymptotic behaviour of solutions to the generalized Becker-Döring equations is studied. It is proved that solutions converge strongly to a unique equilibrium if the initial density is sufficiently small.
Descrição: The original publication is available at www.springerlink.com
URI: http://hdl.handle.net/10400.2/1531
ISSN: 1021-9722 (Print)
1420-9004 (Online)
Versão do Editor: DOI 10.1007/s000300050031
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
GeneralizedBD.pdf348,74 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.